Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 17, NWS Bismarck, ND

May 27, 2018McLean County, Mountrail County, Ward County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at May 27, 2018, 2:44 AM CDT for McLean County, Mountrail County, Ward County, North Dakota. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2018, 2:44 AM CDT (07:44 UTC)
Expired
May 27, 2018, 3:30 AM CDT
In force
46 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties McLean County, ND, Mountrail County, ND, Ward County, ND

The radar

The Minot AFB radar (KMBX), 102 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 3:29 AM CDTTSTM WND GST 601 Wnw Garrison, NDOBSERVED WIND GUST OF 60 MILES PER HOUR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 7.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2018-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 311 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2018-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
311 J/kg
Mixed-layer CIN
-232 J/kg
Mixed-layer LCL
2886 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

201 
WUUS53 KBIS 270744
SVRBIS
NDC055-061-101-270830-
/O.NEW.KBIS.SV.W.0017.180527T0744Z-180527T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
244 AM CDT SUN MAY 27 2018

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Southeastern Ward County in north central North Dakota...
  Northwestern McLean County in south central North Dakota...
  Southeastern Mountrail County in northwestern North Dakota...

* Until 330 AM CDT.

* At 243 AM CDT, severe thunderstorms were located along a line
  extending from 7 miles south of Blaisdell to near Roseglen to 9
  miles north of Golden Valley, moving northeast at 55 mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near,
  Berthold and Ryder around 300 AM CDT.
  Douglas around 305 AM CDT.
  Foxholm and Rice Lake around 310 AM CDT.
  Fort Stevenson State Park around 320 AM CDT.
  Garrison around 325 AM CDT.

Other locations impacted by these severe thunderstorms include Deep
Water Creek Recreation Area, Raub, Emmet and White Shield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4845 10142 4800 10121 4749 10129 4748 10144
      4753 10137 4757 10144 4753 10159 4754 10172
      4749 10184 4754 10197 4754 10202 4756 10202
      4757 10204 4757 10220 4762 10227 4766 10226
      4779 10218 4825 10222
TIME...MOT...LOC 0743Z 242DEG 46KT 4823 10205 4777 10187 4743 10206 

HAIL...0.88IN
WIND...70MPH
 
$$

EDWARDS
3 follow-up statements
590 
WWUS53 KBIS 270802
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
302 AM CDT SUN MAY 27 2018

NDC055-061-101-270830-
/O.CON.KBIS.SV.W.0017.000000T0000Z-180527T0830Z/
Ward ND-McLean ND-Mountrail ND-
302 AM CDT SUN MAY 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHEASTERN WARD...NORTHWESTERN MCLEAN AND SOUTHEASTERN
MOUNTRAIL COUNTIES...

At 302 AM CDT, severe thunderstorms were located along a line
extending from 9 miles southeast of Blaisdell to 4 miles south of
Ryder to 4 miles northwest of Hazen Bay Recreation Area, moving east
at 40 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Ryder around 305 AM CDT.
  Douglas around 315 AM CDT.
  Berthold and Fort Stevenson State Park around 320 AM CDT.
  Garrison and Riverdale around 325 AM CDT.
  Burlington, Max, Des Lacs and Foxholm around 330 AM CDT.

Other locations impacted by these severe thunderstorms include White
Shield, Raub and Emmet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4845 10142 4800 10121 4749 10129 4748 10144
      4753 10137 4757 10144 4753 10159 4754 10172
      4749 10184 4754 10197 4754 10202 4756 10202
      4757 10204 4757 10220 4760 10225 4766 10220
      4781 10214 4825 10222
TIME...MOT...LOC 0802Z 258DEG 35KT 4823 10194 4786 10169 4756 10169 

HAIL...0.88IN
WIND...70MPH
 
$$

EDWARDS
942 
WWUS53 KBIS 270817
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
317 AM CDT SUN MAY 27 2018

NDC055-061-101-270830-
/O.CON.KBIS.SV.W.0017.000000T0000Z-180527T0830Z/
Ward ND-McLean ND-Mountrail ND-
317 AM CDT SUN MAY 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHEASTERN WARD...NORTHWESTERN MCLEAN AND EAST CENTRAL
MOUNTRAIL COUNTIES...

At 317 AM CDT, severe thunderstorms were located along a line
extending from Berthold to 5 miles southeast of Rice Lake to
Garrison, moving northeast at 55 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Des Lacs around 320 AM CDT.
  Foxholm around 325 AM CDT.
  Burlington around 330 AM CDT.

Other locations impacted by these severe thunderstorms include White
Shield and Emmet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 4845 10142 4800 10121 4749 10129 4748 10144
      4753 10137 4757 10144 4753 10159 4754 10172
      4749 10184 4754 10197 4754 10202 4756 10202
      4757 10204 4757 10209 4767 10198 4786 10192
      4807 10200 4828 10210
TIME...MOT...LOC 0817Z 241DEG 46KT 4831 10171 4794 10146 4764 10141 

HAIL...0.88IN
WIND...70MPH
 
$$

EDWARDS
547 
WWUS53 KBIS 270823
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
323 AM CDT SUN MAY 27 2018

NDC061-270832-
/O.CAN.KBIS.SV.W.0017.000000T0000Z-180527T0830Z/
Mountrail ND-
323 AM CDT SUN MAY 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MOUNTRAIL COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

LAT...LON 4845 10142 4800 10121 4749 10129 4748 10144
      4752 10137 4757 10144 4753 10159 4754 10172
      4749 10184 4754 10201 4767 10188 4802 10187
      4803 10192 4832 10192
TIME...MOT...LOC 0822Z 242DEG 46KT 4833 10164 4796 10139 4766 10134 

$$

NDC055-101-270830-
/O.CON.KBIS.SV.W.0017.000000T0000Z-180527T0830Z/
Ward ND-McLean ND-
323 AM CDT SUN MAY 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHEASTERN WARD AND NORTHWESTERN MCLEAN COUNTIES...

At 322 AM CDT, severe thunderstorms were located along a line
extending from 4 miles southwest of Foxholm to 7 miles southeast of
Rice Lake to near Garrison, moving northeast at 55 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Burlington around 330 AM CDT.

Other locations impacted by these severe thunderstorms include White
Shield and Emmet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 4845 10142 4800 10121 4749 10129 4748 10144
      4752 10137 4757 10144 4753 10159 4754 10172
      4749 10184 4754 10201 4767 10188 4802 10187
      4803 10192 4832 10192
TIME...MOT...LOC 0822Z 242DEG 46KT 4833 10164 4796 10139 4766 10134 

HAIL...0.88IN
WIND...70MPH
 
$$

EDWARDS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 1:47 AM CDT, 57 minutes earlier.

Area forecast discussion, May 27, 1:47 AM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
147 AM CDT Sun May 27 2018

.UPDATE...
Issued at 146 AM CDT Sun May 27 2018

Update to extend severe thunderstorm watch until 4 am CDT/3am
MDT.

UPDATE Issued at 1208 AM CDT Sun May 27 2018

Line of thunderstorms now moving into northwest and west central
North Dakota. Current forecast trends well with this line. Expect
the line to progress southeastward with the into the better low
level jet and moist advection now in southwest North Dakota.

UPDATE
Issued at 1021 PM CDT Sat May 26 2018

POPs were again scaled back a bit as there has been little
development east of the main convection across eastern Montana
thus far. High res models though continue to advertise development
into western ND 03-05Z. Severe Thunderstorm Watch 122 continues.

UPDATE
Issued at 836 PM CDT Sat May 26 2018

Thunderstorm activity remains over eastern Montana, and appears to
be 1-2 hours yet before far western ND will see any of this
activity based on latest high res model output. Thus delayed
bringing convection across the MT/ND border until closer to
03-04Z. Latest HRRR and other high res models also continue to
develop convection across northern SD and into my south central
and perhaps my southeast after 05Z, as the low level jet develops
from the central high plains north-northeast across
western/central SD into my the southern half of ND.

UPDATE
Issued at 704 PM CDT Sat May 26 2018

SPC went with a severe t-storm watch for most of western North
Dakota now through early Sunday morning. Drier air across
northwestern ND kept the watch south of the Missouri River, which
high res CAMs support. The question is then what materializes
later this evening as the area of storms move into central ND.
There is some potential for an MCS/linear line developing and
turning southeast, impacting south central ND later this evening
and overnight as a strong low level jet develops across the
central Dakotas. A possible eastward expansion of the watch is
thus possible and will be monitored over the next several hours.

&&

.SHORT TERM...(This evening through Sunday)
Issued at 214 PM CDT Sat May 26 2018

Main highlight is the transition from dry conditions this
afternoon to an increasing threat for showers/thunderstorms
overnight. Severe weather with large hail and damaging winds
remains possible favoring western North Dakota tonight.

Mid/upper level ridge will shift from western ND this afternoon
into eastern ND by 12z Sunday. Per water vapor loop, an upper
level low circulating over north central Nevada will slowly
translate north and east and into North Dakota Tuesday/Tuesday
night. Several shortwaves will eject out from this main low until
early next week. A couple shortwaves tonight traversing from south
central Montana into western North Dakota will result in the
development of showers/thunderstorms. CAM's show discrete cells
developing in eastern Montana this evening (00z-03z), from Miles
City to Glasgow, gradually morphing into a larger area after 03z.
There appears to be a broken line of thunderstorms embedded within
the main area that will enter western ND between 03z-06z Sunday.
SPC continues with a slight risk for severe thunderstorms with
large hail and damaging winds, especially western North Dakota.
Further expansion and strength of the convection after midnight
will be tied to the low level jet and moisture advection into
central ND. For most of tonight, cloud bases will remain high
across central ND, closer to the ridge axis; while lowering across
the far west closest to the highest instability and approaching
shortwaves and associated showers and thunderstorms mentioned
above. Thus wind and hail are the primary threats. There will be
a window of opportunity between 06z-12z Sunday that with an
increasing low level southerly jet, moisture advection and
elevated instability will lead to additional development of
showers and thunderstorms for central ND late tonight through
sunrise Sunday.

Lingering convection early morning Sunday should wane in coverage
during the day. then ramp back up Sunday evening/Sunday night,
with the approach of the next mid level low.

.LONG TERM...(Sunday night through Saturday)
Issued at 214 PM CDT Sat May 26 2018

Periods of showers and thunderstorms, some severe per SPC remain
in the forecast Sunday night through Monday night. A deeper
southerly flow/moisture ensues as the main upper low from Nevada
approaches. Instability and shear remain in place for severe
weather especially central and southern North Dakota. A brief
break in the showers/thunderstorms Wednesday as the upper low
departs. Then southwesterly flow initiates again for more chances
of showers/thunderstorms Friday and Saturday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1208 AM CDT Sun May 27 2018

Hazards to aviation include strong to severe thunderstorms moving
into northwest and west central North Dakota between 06-10Z.
This line is forecast to move east into central North Dakota and
weaken after 08-10z. Scattered showers and thunderstorms will then
end after 12z. VFR is expected at all taf sites except locally in
thunderstorms KDIK where IFR conditions may be met.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...WAA
SHORT TERM...KS
LONG TERM...KS
AVIATION...WAA
Hazardous weather outlook, May 26, 6:53 PM CDT, 7 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
653 PM CDT Sat May 26 2018

NDZ017-018-031>033-040-041-043-044-280000-
McKenzie-Dunn-Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-
Adams-
653 PM CDT Sat May 26 2018 /553 PM MDT Sat May 26 2018/

This Hazardous Weather Outlook is for portions of northwest North
Dakota and southwest North Dakota.

.DAY ONE...Tonight

A severe thunderstorm watch is in effect until 1 AM MDT. Scattered
thunderstorms are expected to develop across eastern Montana, and
move into western North Dakota this evening. Large hail to around
golf ball size, and damaging wind gusts to 75 mph, are the main
threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Periodic thunderstorms are expected Sunday through Tuesday, with
severe weather possible. Chances for thunderstorms return Thursday
and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed. Please call in your reports, or
share your reports via social media.

NDZ001>003-009>011-019>021-034>036-042-045>047-050-280000-
Divide-Burke-Renville-Williams-Mountrail-Ward-Mercer-Oliver-
McLean-Morton-Burleigh-Kidder-Grant-Sioux-Emmons-Logan-McIntosh-
653 PM CDT Sat May 26 2018 /553 PM MDT Sat May 26 2018/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southeast North Dakota.

.DAY ONE...Tonight

There is a chance for strong to severe thunderstorms tonight,
with large hail to quarter size and wind gusts to 65 mph
possible. Stay tuned for updated information.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Periodic thunderstorms are expected Sunday through Tuesday, with
severe weather possible. Chances for thunderstorms return Thursday
and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ004-005-012-013-022-023-025-037-048-051-280000-
Bottineau-Rolette-McHenry-Pierce-Sheridan-Wells-Foster-Stutsman-
La Moure-Dickey-
653 PM CDT Sat May 26 2018

This Hazardous Weather Outlook is for portions of north central
North Dakota, south central North Dakota, and southeast North
Dakota.

.DAY ONE...Tonight

There is a chance for thunderstorms tonight, with some
thunderstorms strong to possibly severe. Stay tuned for updated
information.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Periodic thunderstorms are expected Sunday through Tuesday, with
severe weather possible. Chances for thunderstorms return Thursday
and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Heinert

In the hours before

Local storm report, May 27, 1:03 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
103 AM CDT SUN MAY 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 AM     TSTM WND GST     2 N ALEXANDER           47.87N 103.64W
05/27/2018  M64 MPH          MCKENZIE           ND   MESONET

            SEVERE T-STORM WIND GUST MEASURE BY DAVIS
            WEATHER INSTRUMENT.

&&

NJH
Local storm report, May 27, 1:16 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
116 AM CDT SUN MAY 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 AM     TSTM WND DMG     1 WNW ARNEGARD          47.81N 103.47W
05/27/2018                   MCKENZIE           ND   PUBLIC

            A BARN WAS REPORTED DAMAGED. REPORT RELAYED
            BY STATE RADIO.

&&

NJH
Local storm report, May 27, 2:02 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
202 AM CDT SUN MAY 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     TSTM WND GST     9 WNW CHARLSON          48.09N 103.07W
05/27/2018  E60 MPH          MCKENZIE           ND   PUBLIC

            PUBLIC REPORT OF A 60 MPH WIND GUST AND
            HEAVY RAIN. LOCATION WAS TOBACCO GARDEN BAY
            REC AREA.

&&

NJH
Special weather statement, May 27, 2:02 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Bismarck ND
102 AM MDT SUN MAY 27 2018

NDZ017-031-032-270745-
McKenzie ND-Golden Valley ND-Billings ND-
102 AM MDT SUN MAY 27 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GOLDEN VALLEY...
NORTHWESTERN BILLINGS AND SOUTHWESTERN MCKENZIE COUNTIES UNTIL 145 AM
MDT...

At 101 AM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Trotters, or 13 miles northeast of Wibaux, moving
northeast at 25 mph.

Penny size hail and wind gusts to 50 mph will be possible with this
storm.

Locations impacted include...
Trotters.

A Severe Thunderstorm Watch remains in effect until 300 AM MDT for
southwestern and northwestern North Dakota.

LAT...LON 4736 10404 4754 10369 4721 10345 4705 10404
TIME...MOT...LOC 0701Z 246DEG 23KT 4716 10405

EDWARDS
Special weather statement, May 27, 2:11 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Bismarck ND
211 AM CDT SUN MAY 27 2018

NDZ035-036-046-047-270745-
Kidder ND-Logan ND-Burleigh ND-Emmons ND-
211 AM CDT SUN MAY 27 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN KIDDER...
SOUTHEASTERN BURLEIGH...LOGAN AND NORTHEASTERN EMMONS COUNTIES UNTIL
245 AM CDT...

At 211 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles south of Sterling to 5 miles northwest
of Lehr. Movement was northeast at 25 mph.

Half inch hail and wind gusts to 50 mph will be possible with these
storms.

Locations impacted include...
Napoleon, Steele, Sterling, Lehr, Braddock, Driscoll, Burnstad,
Moffit, Kintyre and Beaver Lake State Park.

LAT...LON 4664 10045 4700 10024 4670 9945 4663 9945
      4663 9927 4654 9903 4650 9904 4628 9932
      4628 9952
TIME...MOT...LOC 0711Z 211DEG 23KT 4666 10032 4632 9944

EDWARDS
Local storm report, May 27, 2:12 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
212 AM CDT SUN MAY 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 AM     TSTM WND DMG     7 SSE ARNEGARD          47.81N 103.47W
05/27/2018                   MCKENZIE           ND   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            WNW ARNEGARD. A BARN (MOBILE HOME SIZED) WAS
            HEAVILY DAMAGED. ESTIMATED WINDS WERE 70
            MPH.

&&

NJH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 12:06 AM CDTSevere Thunderstorm WarningBISMcKenzie54 min
May 27, 12:11 AM CDTSpecial Weather StatementBISWilliams34 min
May 27, 12:55 AM CDTSevere Thunderstorm WarningBISBillings, Golden Valley, McKenzie65 min
May 27, 1:43 AM CDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mountrail62 min
May 27, 2:02 AM CDTSpecial Weather StatementBISGolden Valley43 min
May 27, 2:11 AM CDTSpecial Weather StatementBISLogan34 min
May 27, 2:49 AM CDTSpecial Weather StatementBISMercer41 min
May 27, 2:58 AM CDTSpecial Weather StatementBISBurleigh, Dickey, Kidder, LaMoure, Logan47 min
May 27, 3:28 AM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Mercer, Ward62 min
May 27, 4:03 AM CDTSpecial Weather StatementBISFoster, LaMoure, Sheridan, Stutsman, Wells42 min
May 27, 4:05 AM CDTSpecial Weather StatementBISBurleigh, Grant, Morton, Oliver25 min
May 27, 4:13 AM CDTSpecial Weather StatementBISSheridan32 min
May 27, 4:45 AM CDTSpecial Weather StatementBISSheridan30 min
May 27, 5:20 AM CDTSevere Thunderstorm WarningBISFoster, Kidder, Stutsman, Wells55 min
May 27, 7:37 AM CDTSpecial Weather StatementBISMcIntosh53 min
May 27, 9:11 AM CDTSpecial Weather StatementBISLaMoure49 min
May 27, 10:26 AM CDTSpecial Weather StatementBISStutsman49 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.